# SDR SWAA2017071815127

- Difficulty date: July 6, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 67,656 hours, 40,527 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Rib
- Part number: 65C28176
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN GEAR CENTER DOOR VERTICAL RIB CRACKED 4 INCHES ABOVE LOWER AFT ATTACH POINT.  R&R LT DOOR ASSEMBLY AMM.
